# SDR SWAA2024042667520

- Difficulty date: March 25, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 58,354 hours, 35,216 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500a Rbl 14
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK BODY STATION 500A AND RBL 13.84 FWD CARGO COMPARTMENT 2024-217684<[01] TOOL USED ON STEP #4 AND #5; TOOL USED: EDDY CURRENT EQUIPMENT; P/N: NORTEC 600D; S/N: 220272712; CAL DUE DATE: 28-NOV-24;[02] PERFORMED PERMANENT REPAIR TO CARGO TRACK LOCATED BTW BS 500 TO BS 500B RBL 13.84 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3 ALTERNATIVE 1. SEE INDIVIDUAL SIGN OFF BELOW;[03] PERFORMED PERMANENT REPAIR TO CARGO TRACK LOCATED BTW BS 500 TO BS 500B RBL 13.84 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3 ALTERNATIVE 1. RII VERIFIED
